# SDR VNAA0610021

- Difficulty date: October 12, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 6,562 hours, 6,641 cycles
- Engine: Ge CF343B1
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004883
- Part serial: P1128
- Condition: Failed
- Location: Apu Bay
- Part time: 5,232 hours, 5,283 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

CREW REPORTED SMOKE IN THE COCKPIT AND THE CABIN.  MAINTENANCE CHECKED AIRCRAFT FOR SOURCE OF SMOKE.  MAINTENANCE DETERMINED THE SOURCE AS THE APU.  MAINTENANCE REMOVED AND REPLACED THE APU.  AIRCRAFT WAS RELEASED FOR SERVICE.
